# SDR ASAA2017121622934

- Difficulty date: December 16, 2017
- Submitted: December 19, 2017
- Operation: Air carrier
- Aircraft: N483AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36350
- Aircraft time: 9,187 hours, 3,109 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Flight Dir
- Condition: Malfunctioned
- Location: Captain'S
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CAPTAIN`S FLIGHT DIRECTOR FLAG DISPLAYED.  ACFT GROUNDED. CYCLED SHIPS POWER, COMPLETE SHUT DOWN AND RESTORED POWER, THE FLIGHT DIRECTOR FLAG DISAPPEARED. NO HISTORY UNDER 34, 22.
